# SDR RRXA97257

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8087U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45977
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Part number: 510361
- Condition: Failed
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF FROM KDAY TO KPHL, CREW HEARD A LOUD NOISE UNDER DECK AREA (LOUD DRUM ROLL LIKE).  RETURN TO KDAY TO INVESTAGATE.  FOUND RIGHT SIDE NOSE GEAR DOOR EXTENDED LINK ASSY FAILED DOOR.  REMOVED AND REPLACED LINK ASSY 5-1036-1.  OPERATIONS CHECKED GOOD.
